# SDR DHL2001803557

- Difficulty date: July 8, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL FLAP LOWER SKIN SHOWS .75 INCH (2 EA) DENTS AT STA XW 230.00.
